| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
08/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(maninternal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-21- improper technique of obtaining or applying blood sample.Test strip udi#: (b)(4).Note: unable to make reach customer after several follow up attempts.On (b)(6) 2017 wife answered and requested that we remove their number and stop calling.
Event or Problem Description
Consumer reported complaint for e-0 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on, a blood test was performed non-fasting by the customer and produced test results of 168mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 08/14/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.